# SDR AALA202409197763

- Difficulty date: September 17, 2024
- Submitted: September 19, 2024
- Operation: Air carrier
- Aircraft: N984NN
- Make and model: Boeing 737823
- Aircraft serial: 31234
- Aircraft time: 25,100 hours, 10,785 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 17ABC EMERGENCY EXIT SIDEWALL LIGHT INOP. MAINTENANCE REPLACED EMERGENCY EXIT SIDEWALL LIGHT AT 17ABC PER AMM 33-21-00-960-805.
